| Model Number |
MR8-AVA10 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the attachment was not working and could not attach prior to use.It was reported that there was no patient involvement.Additional information received after evaluation was detached bearing.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the distal bearing is detached.The likely cause of failure could not be determined.It was also noted that the laser markings were faded.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.